# SDR IXXA9534

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 2610010
- Condition: Cracked
- Location: Service Door
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACKED FITTING ON THE LT AFT SERVICE DOOR WAS FOUND.  THE FORWARD UPPER FITTING EXHIBITED A .250 INCH CRACK.  THE FITTING WAS REMOVED AND REPLACED IAW THE AIRCRAFT SRM.  (X)
